# SDR FDEA201108313588

- Difficulty date: August 31, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 655458355
- Condition: Corroded
- Location: Bs 1070-1090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R IS CORRODED BETWEEN BS 1070 - 1090. REMOVED STRINGER SPLICE IAW SRM 51-30-2. FABRICATED, LOCATED AND DRILLED NEW STRINGER SPLICE IAW DRAWING  65-75465. INSTALLED NEW STRINGER SPLICE IAW DRAWING 65-75465.
